# SDR SWAA031070

- Difficulty date: May 12, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 54,435 hours, 45,971 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Link
- Part number: 6546288
- Condition: Loose
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SEVERE VIBRATION FELT FROM NOSE GEAR UPON LANDING.  REMOVED AND REPLACED BOTH NLG UPPER & LOWER TORSION LINKS PER MM.
